MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM
Catalog Number 1012624-19
Medical Device Problem Codes Off-Label Use (1494); Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.The other additional omnilink referenced is being filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was performed to treat a de novo lesion in the non-tortuous, heavy calcified, 90% stenosed right subclavian artery.An unspecified omnilink stent was implanted on an unknown date in the right subclavian artery and had developed re-stenosis.On (b)(6) 2019, an 8x19mm omnilink elite stent delivery system (sds) was attempted to cross distal to the previously implanted stent but was unable to cross due to the stent.During removal, the tip of an unspecified sheath interacted with the sds, and the stent dislodged.A snare was used to retrieve the dislodged stent, and a non-abbott balloon dilatation catheter was used to successfully complete the procedure.There were no adverse patient sequelae and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.Based on the information provided, the reported difficulties appear to be due to case circumstances.The omnilink stent delivery system (sds) failed to cross the previously implanted omnilink elite stent and during removal, the stent dislodged.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
Subsequent to the initially filed report, the following information was received: additional information received indicates that there was no re-stenosis in the previously implanted omnilink stent.However, due to the inconsistencies of the reported information, the re-stenosis may have occurred.The 8x19mm omnilink elite stent may not have failed to cross due the implanted stent, but due to the inconsistencies of the reported information, the implanted stent may have caused the failure to cross.No additional information was provided.

Brand Name
OMNILINK ELITE
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9086356
Report Number2024168-2019-11903
Device Sequence Number2819151
Product Code NIO
UDI-Device Identifier08717648179280
UDI-Public08717648179280
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number1012624-19
Device Lot Number8031941
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer11/02/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;